# SDR 01FDEA00103

- Difficulty date: February 8, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUM AFT T/O.  *S/D*  TIGHTENED LOOSE CLAMPS IN STUB WING.  REF 36-00-001-2.  RAN ENG PER JET RUN HDBK CHPT 5, NO LEAKS NOTED.  OK FOR SERVICE.
